# SDR AALA202101299008

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 56,135 hours, 33,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD ENTRY DOOR EMERGENCY EXIT SLIDE INDICATION DISAGREES WITH SLIDE ARM STATUS.  FOUND GIRT BAR NEEDED TO BE LUBED.  LUBED GIRT BAR LATCH AS NEEDED.
